Volume : III, Issue : XI, November - 2014
Higher Dimensional cosmological Models with Accelerated Expansion in Lyra‘s Geometry
Pratima Ojha, R. K. Dubey
Abstract :
In this paper we have constructed a higher dimensional (m+1 dimensional) spherically symmetric cosmological model in Lyra�s geometry. FRW models of the universe have been studied in the cosmological theory based on Lyra�s manifold. Exact solutions of the field equation are obtained with constant acceleration parameters. Some physical properties of the models are also discussed.
Keywords :
Article:
Download PDF
DOI : https://www.doi.org/10.36106/gjra
Cite This Article:
HIGHER DIMENSIONAL COSMOLOGICAL MODELS WITH ACCELERATED EXPANSION IN LYRA'S GEOMETRY, PRATIMA OJHA, R.K.DUBEY GLOBAL JOURNAL FOR RESEARCH ANALYSIS : Volume-3 | Issue-11 | November-2014
Number of Downloads : 305
References :
HIGHER DIMENSIONAL COSMOLOGICAL MODELS WITH ACCELERATED EXPANSION IN LYRA'S GEOMETRY, PRATIMA OJHA, R.K.DUBEY GLOBAL JOURNAL FOR RESEARCH ANALYSIS : Volume-3 | Issue-11 | November-2014